# SDR SWAA2024011641622

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 8,689 hours, 4,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT INOP.  R & R AFT F/A EMERGENCY FLASHLIGHT ASSY LT INBD IAW AMM 25-64-00.
